Title of article
Applications of vector bundles to factorization of rational matrices Original Research Article
Author/Authors
Vakhtang Lomadze، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1999
Pages
10
From page
249
To page
258
Abstract
We show that Wiener-Hopfʹs and Forneyʹs factorization theorems are immediate consequences of Grothendieckʹs theorem on vector bundles.
Keywords
Vector bundles , Rational matrices , Cohomologies
Journal title
Linear Algebra and its Applications
Serial Year
1999
Journal title
Linear Algebra and its Applications
Record number
822646
Link To Document